Total restrained domination in graphs of diameter 2 or 3

Zahra Tahmasbzadehbaee and Soner Nandappa, D. and Ahangar, H. A. and Mojdeh, D. A. and Zhao, Y. (2013) Total restrained domination in graphs of diameter 2 or 3. Mathematical Sciences, 7 (1). pp. 1-6.

[img] Text (Full Text)
Mat_2013_Soner Nandappa.pdf - Published Version

Download (729kB)
Official URL: https://doi.org/10.1186/2251-7456-7-26
Item Type: Article
Uncontrolled Keywords: Domination Number and Total Domination Number and Restrained Domination Number and Total Restrained Domination Number
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Arshiya Kousar
Date Deposited: 21 Dec 2019 06:10
Last Modified: 21 Dec 2019 06:12
URI: http://eprints.uni-mysore.ac.in/id/eprint/10300

Actions (login required)

View Item View Item